# SDR USAA20100303BA008

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAD - DOOR L3 DAMPER REQUIRES SERVICING DUE TO LOW PRESSURE.  DOOR L3 DAMPER WAS SERVICED.
